Hail, Teller
- When
- June 15, 2:14 PM MST to 2:19 PM MST
- Where
- Teller County, 3.51 mi WNW of Divide
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.960, -105.220
A strong storm produced penny size hail northwest of Divide in Teller County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A strong storm produced penny size hail northwest of Divide in Teller County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 15, 2:00 PM MST, 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT MON JUN 15 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 221 PM MDT MON JUN 15 2015 ...STORMS A BIT STRONGER TOMORROW... CURRENTLY...STORMS STARTING TO MOVE OFF THE MTS AND WILL AFFECT THE SERN PLAINS AND VALLEYS LATE THIS AFTERNOON THROUGH THIS EVENING...BEFORE QUIETING DOWN OVERNIGHT. SVR PARAMETERS CURRENTLY PRETTY MODEST...WITH UNDER 25 KTS OF SHEAR AND CAPE GENERALLY UNDER 750 J/KG...SO MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL WITH POTENTIAL FOR FLASH FLOODING...ESPECIALLY ACROSS THE URBAN ZONES AND BURN SCARS. TUESDAY...FLOW BECOMES MORE ZONAL AND STRENGTHENS A BIT...PARTICULARLY OVER NRN PORTIONS OF THE CWA. EXPECT BULK SHEARS TO RISE TO UP TO AROUND 40 KTS...WITH CAPE OF UPWARDS OF 1500 J/KG. ANOTHER SHORT WAVE IS EXPECTED TO MOVE THROUGH CO MID AFTERNOON DURING PEAK HEATING. SO...SVR THREAT WILL BE A BIT HIGHER TOMORROW WITH STORMS CAPABLE OF HAIL LARGER THAN ONE INCH AND WIND TO 60 MPH. LOCALLY HEAVY RAINFALL WILL AGAIN BE A THREAT. STORMS WILL BE MOVING A BIT FASTER TOMORROW...WHICH WILL MITIGATE THE HEAVY RAINFALL TO SOME EXTENT...BUT STORMS WILL BE A BIT STRONGER AND SO WILL HAVE POTENTIAL FOR HIGHER RAIN RATES. BOTTOM LINE...AT LEAST ONE MORE DAY WHEN WE WILL HAVE TO CLOSELY MONITOR THE BURN SCARS AND FLOOD PRONE AREAS...ALONG WITH A SVR THREAT. SPC CURRENTLY HAS MUCH OF OUR AREA IN A MARGINAL RISK FOR SVR. TEMPS TOMORROW WILL ALSO BE ON THE RISE. BOTH NAM AND GFS MOS GUIDANCE HAVE KPUB IN THE LOWER 90S FOR TOMORROW. HOWEVER...GIVEN THAT MOS HAS BEEN MUCH TOO WARM ON ACCOUNT OF THE MODELS NOT PICKING UP ON THE EFFECTS OF GREATER LOW LEVEL MOISTURE AND ABUNDANT PRECIP...WILL HOLD MAX TEMPS ABOUT 5 DEGREES BELOW MOS VALUES...OR MID TO UPPER 80S FOR THE ERN PLAINS. HIGHS WILL AGAIN DEPEND ON HOW QUICKLY CONVECTION DEVELOPS AND MOVES OFF ON TO THE PLAINS TUE AFTERNOON. SHOULD START TO FEEL A BIT MORE LIKE SUMMER TOMORROW. ROSE .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 221 PM MDT MON JUN 15 2015 A COUPLE MORE DAYS FOR THUNDERSTORM CONCERNS...THEN FORECAST AREA DRIES OUT AND WARMS UP. FAIRLY FLAT UPPER RIDGE WILL EXTEND FROM THE SOUTHWEST U.S...WITH SHORTWAVES EMBEDDED IN THE FLOW MOVING ACROSS THE NORTHERN U.S. ROCKIES...SKIRTING THROUGH NORTHERN CO. THESE WILL HELP FIRE OFF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH MID WEEK...WITH GREATEST COVERAGE ACROSS NORTHERN PORTIONS OF THE AREA. WILL HAVE THE THREAT FOR SOME SEVERE TO MARGINALLY SEVERE THUNDERSTORMS THROUGH TUESDAY EVENING ACROSS NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...WITH MOST ACTIVITY SHIFTING EASTWARD THROUGH THE EVENING. GFS AND NAM SUGGEST BEST PARAMETERS FOR MCS DEVELOPMENT WILL BE ACROSS NORTHEAST CO AND SHIFTING EASTWARD INTO NE...SO THINK MOST OF SOUTHEAST COLORADO SHOULD BE DRY AFTER MIDNIGHT. PATTERN LOOKS SIMILAR FOR WEDNESDAY...ANOTHER ROUND OF AFTERNOON THUNDERSTORMS DEVELOPS OVER THE MOUNTAINS AND SHIFTS EASTWARD INTO THE PLAINS. SFC DEW POINTS DRY OUT FOR WESTERN PORTIONS OF THE AREA...BUT HOLD STRONG IN THE 50S FOR NORTHERN AND EASTERN PORTIONS OF THE PLAINS. HIGHEST CAPES...1500+ J/KG...WILL BE ACROSS EASTERN PORTIONS OF THE AREA...EAST OF A DIFFUSE DRY LINE. DEEP LAYER SHEARS WILL BE RUNNING AROUND 30 KTS...SO LOOKS LIKE ANOTHER DAY FOR A MARGINAL SEVERE THUNDERSTORM THREAT. THUNDERSTORMS SHOULD MOVE OFF INTO THE ADJACENT PLAINS WEDNESDAY EVENING...WITH LOW LEVEL JET MOST LIKELY FOCUSING NOCTURNAL CONVECTION TO THE NORTH ACROSS KS/NE AGAIN...THOUGH 18Z NAM IS HOLDING ONTO SOME THUNDERSTORMS PAST MIDNIGHT ACROSS THE FAR SOUTHEAST CORNER OF THE STATE. WILL HAVE TO SEE HOW THIS LATTER SOLN PANS OUT. WEATHER DRIES OUT AND WARMS UP BEGINNING THURSDAY FOR THE MOUNTAIN AREAS...THEN FOR ALL AREAS FOR FRIDAY. TEMPERATURES COULD BE HITTING WELL INTO THE 90S FOR THE PLAINS WITH 80S FOR THE VALLEYS...60S AND 70S FOR THE MOUNTAIN COMMUNITIES. NEXT UPPER TROF MOVES ACROSS THE NORTHERN U.S. ROCKIES ON SATURDAY...WHICH WILL SEND A FRONT THROUGH THE SOUTHEAST PLAINS. MAY TAKE THE EDGE OFF THE TEMPERATURES A BIT...BUT FOR NOW THIS FRONT LOOKS PRETTY DRY. FLOW ALOFT TRANSITIONS TO SOUTHWESTERLY BY MONDAY AS THE UPPER HIGH SHIFTS EASTWARD INTO THE CENTRAL PLAINS. FOR NOW...SUNDAY AND MONDAY LOOK PRETTY DRY IN THE GFS...WITH TEMPERATURES HEATING BACK UP WELL INTO THE 90S AGAIN FOR THE PLAINS. ECMWF SPREADS LOW LEVEL MOISTURE WESTWARD INTO EASTERN CO MORE AGGRESSIVELY THAN GFS BEHIND SATURDAYS FRONT...AND KEEPS ISOLATED THUNDERSTORMS ACROSS EASTERN PORTIONS OF THE FORECAST AREA EACH AFTERNOON AND EVENING. FOR NOW...FORECAST WILL LEAN TOWARDS THE DRIER SIDE. -KT && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 221 PM MDT MON JUN 15 2015 MAIN CONCERN CONTINUES TO BE POTENTIAL FOR TS THROUGH THIS EVENING. COULD SEE MVFR TO EVEN BRIEF IFR AT KCOS AND KPUB DURING THIS AFTERNOON THROUGH EVENING...AS STORMS WITH LOCALLY HEAVY RAINFALL MOVE SEWD ACROSS I-25 AND OVER THE SE PLAINS THIS AFTERNOON. ANOTHER ROUND OF STORMS IS EXPECTED TOMORROW AFTERNOON...AND A FEW OF THESE STORMS COULD BE ON THE STRONG TO SVR SIDE...WITH LOCALLY STRONG WINDS AND HAIL. ROSE && .HYDROLOGY... ISSUED AT 221 PM MDT MON JUN 15 2015 PER COORDINATION WITH LOCAL EM ACROSS OUR WRN ZONES...WILL KEEP THE FLASH FLOOD WATCH GOING ACROSS THE SAN LUIS VALLEY AND SURROUNDING MTS THROUGH THIS EVENING. STREAM FLOWS ARE FALLING ACROSS THIS AREA...BUT COULD STILL SEE SOME LOCAL FLASH FLOOD CONCERNS DEPENDING ON THIS AFTERNOON AND EVENING'S RAINFALL. FARTHER NORTH...OVER LAKE AND CHAFFEE COUNTIES...STILL SEEING STREAMS AT OR NEAR THEIR BANKS...AND GIVEN CONTINUED SNOW MELT AND POTENTIAL FOR HEAVY RAINFALL WILL EXTEND THE WATCH THROUGH TUE EVENING AS WE CONTINUE TO MONITOR THE FLOOD POTENTIAL. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR COZ058>063. FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ064>075-078. && SHORT TERM...ROSE LONG TERM...KT AVIATION...ROSE HYDROLOGY...ROSE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1205 PM MDT MON JUN 15 2015 COZ058>089-093>099-161815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1205 PM MDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE MOUNTAINS...AND THEN SPREAD ACROSS THE REGION THROUGH THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH ALL THUNDERSTORMS. A FEW OF THE STRONGER STORMS COULD SEE HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. IN ADDITION...RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM SNOW MELT...AND ANY LOCALLY HEAVY RAINFALL WILL ADD TO THE FLASH FLOOD AND RIVER FLOODING THREAT. OF PARTICULAR CONCERN ARE RIVERS AND STREAMS OVER MOUNTAIN AREAS AND THOSE DRAINING INTO THE UPPER ARKANSAS AND SAN LUIS VALLEYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH THURSDAY WILL SEE DAILY ROUNDS OF AFTERNOON AND EVENING THUNDERSTORMS. PRIMARY THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY RAIN AND FLASH FLOODING OVER URBAN AREAS...BURN SCARS AND SWOLLEN STREAMS. FRIDAY THROUGH SUNDAY...A PATTERN SHIFT TO WARMER AND DRIER WEATHER LOOKS TO TAKE PLACE. THUNDERSTORM ACTIVITY DURING THIS PERIOD IS EXPECTED TO BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE ENTIRE REGION. 44/44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1257 PM MDT MON JUN 15 2015 COZ081-082-084-085-151930- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1257 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 130 PM MDT... AT 1257 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DIVIDE...OR 21 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...AIR FORCE ACADEMY...GREEN MOUNTAIN FALLS...CASCADE... CHIPITA PARK...CRYSTOLA AND DIVIDE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3898 10526 3912 10519 3903 10487 3882 10499 TIME...MOT...LOC 1857Z 291DEG 11KT 3902 10516 TLM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 107 PM MDT MON JUN 15 2015 COZ060>063-072-073-076-077-151930- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 107 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE... NORTHEASTERN SAGUACHE AND NORTHWESTERN FREMONT COUNTIES UNTIL 130 PM MDT... AT 107 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF MAYSVILLE...MOVING EAST SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA AND PONCHA SPRINGS. LAT...LON 3866 10584 3842 10596 3856 10625 3872 10617 TIME...MOT...LOC 1907Z 291DEG 11KT 3862 10613 TLM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 122 PM MDT MON JUN 15 2015 COZ081-084-085-152000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 122 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 200 PM MDT... AT 121 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...GREEN MOUNTAIN FALLS...CASCADE...CHIPITA PARK AND CRYSTOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3887 10499 3893 10507 3902 10492 3892 10483 TIME...MOT...LOC 1921Z 230DEG 6KT 3893 10500 TLM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
135 PM MDT MON JUN 15 2015
COZ081-152015-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
135 PM MDT MON JUN 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 215 PM MDT...
AT 134 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WESTCREEK...OR 27 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING NORTHEAST AT 5 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK AND DIVIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING.
&&
LAT...LON 3913 10505 3905 10502 3890 10512 3903 10533
3912 10533 3913 10532
TIME...MOT...LOC 1934Z 233DEG 5KT 3906 10524
TLMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 138 PM MDT MON JUN 15 2015 COZ061>063-072-073-076-077-152030- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 138 PM MDT MON JUN 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE... NORTHEASTERN SAGUACHE AND WEST CENTRAL FREMONT COUNTIES UNTIL 230 PM MDT... AT 137 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PONCHA SPRINGS...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALIDA...PONCHA SPRINGS AND SWISSVALE. LOCALLY HEAVY RAIN WILL CAUSE PONDING OF WATER IN LOW LYING AREAS. LAT...LON 3857 10579 3839 10592 3852 10623 3867 10612 TIME...MOT...LOC 1937Z 298DEG 10KT 3857 10610
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HEAVY RAIN PONCHA SPRINGS 38.52N 106.08W
06/15/2015 M0.60 INCH CHAFFEE CO TRAINED SPOTTER
&&
MNThe Pueblo radar (KPUX), 106 km away, was scanning. The volume nearest the first event began at 21:14 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574658.